Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: panic attacks from tapering Paxil or nortriptyline Jackster

Posted by ZeeZee on February 12, 2003, at 14:44:57

In reply to panic attacks from tapering Paxil or nortriptyline, posted by Jackster on February 12, 2003, at 12:56:07

Hi Jackie,

Sorry to hear about the continued difficulty with the taper. I'm no expert here, however, it does sound as if 60 - 30 mgs is quite a bit jump. Can you ask your pdoc to slow down the tapering of the Paxil. Are you using Xanax? I think the Xanax will better help the break through panic while on the Klonopin.

Keep us posted on how you're doing and take care.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ZeeZee thread:140716
URL: http://www.dr-bob.org/babble/20030208/msgs/140720.html